# SDR R61A2019101641092

- Difficulty date: October 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** CF III AFT WET AREA FLOOR STRUCTURE FR90 CROSSBEAM RH GUSSET PLATE FOUND CORRODED. CF III AFT WET AREA FLOOR STRUCTURE FR90 CROSSBEAM RH GUSSET PLATE REPLACED IAW SRM 51-41-02.
